Gauss decomposition of the Yangian \(Y({\mathfrak{gl}}_{m|n})\) (Q2466833)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Gauss decomposition of the Yangian \(Y({\mathfrak{gl}}_{m|n})\) |
scientific article |
Statements
Gauss decomposition of the Yangian \(Y({\mathfrak{gl}}_{m|n})\) (English)
0 references
16 January 2008
0 references
The author gives a new presentation for the Yangian \(Y(\text{gl}_{m|n})\). This presentation allows to relate this Yangian to the Yangian \(Y(A(m-1,n-1))\), where \(m\neq n\), studied by \textit{V. A. Stukopin} [Funct. Anal. Appl. 28, No. 3, 217--219 (1994); translation from Funkts. Anal. Prilozh. 28, No. 3, 85--88 (1994; Zbl 0862.17011)]. This leads to a natural definition of the Yangian \(Y(\text{sl}_{n|n})\) as a subalgebra of \(Y(\text{gl}_{n|n})\), and to a natural definition of \(Y(A(n-1,n-1))\). It is proved that the coefficients of the quantum Berezinian generate the center of \(Y(\text{gl}_{m|n})\), thus solving a conjecture of \textit{M. L. Nazarov} [Lett. Math. Phys. 21, No. 2, 123--131 (1991; Zbl 0722.17004)].
0 references
Yangian
0 references
general Lie superalgebra
0 references
quantum Berezinian
0 references
special linear Lie superalgebra
0 references
0 references
0 references